# SDR UPS08853831

- Difficulty date: October 20, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 800,765 hours, 2,410 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT WING CENTER L/E UPPER AFT EDGE HAS A STEEL REPAIR DOUBLER INSTALLED AT STA XFS 396-404.  INSTALLED CONICAL WASHER REPAIR DOUBLER AND FILLER 4 EA IAW DC8 SRM 57-2-1 REV 78.
